| Model Number |
9735665 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9 735825.No products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the axiem breakbox (bob) was damaged.The cable has been detached from the main box and exposed the wires.The clinical specialist (cs) did not have any details as to how this damaged occurred.There was no patient involvement.
Event or Problem Description
There was difficulties removing the lemo collar from the electromagnetic (em) controller panel but was ultimately able to be removed.
Additional Manufacturer Narrative
H3: a medtronic representative went to the site to test the equipment.The electromagnetic (em) interface (bob) was replaced and the system then functioned as intended.H6: codes b01, c07, and d02 are applicable to this analysis.Hw analysis: h3: the em interface, lot number: 603003144, was returned to the manufacturer for analysis.The em interface's lemo connector was disassembled and the pins were bent.Due to the bent pins the interface was unable to mate with the controller, and further testing was unable to be performed.H6: codes b01, c07 and d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.